# SDR DL72S972516

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163261
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CHORD IS CRACKED AT I/B AFT FLAP TRACK CUT OUT, TWO PLACES.  ALSO, AFT LOWER CHORD ANGLE IS CRACKED 57 FROM I/B END.  BOTH REPAIRS PER M/M 57-52-0 FIG  807.
